Integrable equations arising from motions of plane curves. II
Publication in refereed journal

香港中文大學研究人員

引用次數
替代計量分析
.

其它資訊
摘要Integrable equations satisfied by the curvature of plane curves or curves on the real line under inextensible motions in some Klein geometries are identified. These include the Euclidean, similarity, and projective geometries on the real line, and restricted conformal, conformal, and projective geometries in the plane. Together with Chou and Qu [Physica D 162 (2002), 9-33], we determine inextensible motions and their associated integrable equations in all Klein geometries in the plane. The relations between several pairs of these geometries provide a natural geometric explanation of the existence of transformations of Miura and Cole-Hopf type.
著者Chou KS, Qu CZ
期刊名稱Journal of Nonlinear Science
出版年份2003
月份9
日期1
卷號13
期次5
出版社SPRINGER-VERLAG
頁次487 - 517
國際標準期刊號0938-8974
語言英式英語
關鍵詞Cole-Hopf transformation; defocusing mKdV and Burgers equations; K (m, n)-models; KdV; Klein geometry; Miura transformation; motion of curves
Web of Science 學科類別Mathematics; Mathematics, Applied; MATHEMATICS, APPLIED; Mechanics; MECHANICS; Physics; Physics, Mathematical; PHYSICS, MATHEMATICAL

上次更新時間 2020-17-11 於 23:52